# SDR SWAA2023030694387

- Difficulty date: January 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF UPPER SURFACE HAS PULLED STRANDS<[01] IDENTIFIED PANEL 231DF MATERIAL IAW SRM 53-00-50-0I-1 FIG 3 AND TABLE 3.  DAMAGE TO PANEL 231DF IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F. AND BEYOND ECONOMICAL REPAIR.   NEW PANEL WILL BE FABRICATED FROM NEW STOCK.  CUT AND DRILLED NEW FLOOR PANEL MATERIAL IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE AND BOEING DWG 143A5810 ID: 0513.    USED NEW PANEL STOCK BMS 4-23 TY 2; LOT# 1508290-1.;[02] INSTALLED ALL INSERTS USING BMS 5-107 LOT#1513635-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; PART MARKED AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 5.S AND BOEING DWG 143A5810 ID: 0513.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
